MAUDE Adverse Event Report: TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT

TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT
Catalog Number T5-3035-151-US
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted (not returned to manufacturer).
 
Event or Problem Description
The tryton stent was properly placed after a distal stent in the main vessel (distal pda) was placed.Vessels were wired and predilated.Tryton was placed properly.Wire placement was lost and the two physicians were unable to rewire main vessel.After three hours in the case and 300 cc of contrast, the case was rescheduled for des placement at a later date.The main vessel des was successfully implanted in the patient on (b)(6) 2017 (note: the original procedure date when the tryton stent was implanted was (b)(6) 2017).Final outcome was good/successful.Degree of tortuosity: rca was moderate to severe.Additional details: tryton passed lesion easy, difficulty placing des.Distance between distal stent and tryton: approximately 30 mm.The distal stent did not contribute to inability to continue case.When attempting to place the des, they lost wire placement and were unable to re-wire.
 
Additional Manufacturer Narrative
The following information was received after the original mdr submission (5/31/2017) and is now being provided in this supplement: patient identifier, patient sex, describe event/problem (additional details provided), concomitant medical products and therapy dates.The following missing information was requested via email, but not received: patient age or date of birth, patient weight, other relevant patient history including pre-existing medical conditions.
 
Event or Problem Description
Additional details: medina classification: 1,1,1.Percent stenosis: 90%.Was the device used for a chronic total occlusion (total occlusion > 3 months)? no degree of calcification: medium.

Brand Name
TRYTON SIDE BRANCH STENT
Common Device Name
BARE METAL CORONARY STENT
Manufacturer (Section D)
TRYTON MEDICAL, INC.
1000 park forty plaza
suite 325
durham NC 27713
MDR Report Key6600722
Report Number3007210870-2017-00002
Device Sequence Number943864
Product Code MAF
UDI-Device Identifier00894588002187
UDI-Public00894588002187
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/22/2019
Device Catalogue NumberT5-3035-151-US
Device Lot NumberUFB23B100
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/18/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/31/2017
Supplement Report FDA Received Date06/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;